Journal of Nonlinear Mathematical Physics

Volume 15, Issue supplement 3, October 2008, Pages 13 - 21

Existence of Periodic Solutions of a Type of Nonlinear Impulsive Delay Differential Equations with a Small Parameter

Authors
Jehad O Alzabut
Corresponding Author
Jehad O Alzabut
Available Online 22 October 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.2How to use a DOI?
Abstract
The Banach fixed point theorem is used to prove the existence of a unique( w) periodic solution of a new type of nonlinear impulsive delay differential equation with a small parameter.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
13 - 21
Publication Date
2008/10
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jehad O Alzabut
PY  - 2008
DA  - 2008/10
TI  - Existence of Periodic Solutions of a Type of Nonlinear Impulsive Delay Differential Equations with a Small Parameter
JO  - Journal of Nonlinear Mathematical Physics
SP  - 13
EP  - 21
VL  - 15
IS  - supplement 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2008.15.s3.2
DO  - https://doi.org/10.2991/jnmp.2008.15.s3.2
ID  - Alzabut2008
ER  -